American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(57A70) AND publication=(bull)
Sort order: Date
Format: Standard display

  
Results: 1 to 3 of 3 found      Go to page: 1

[1] Victor Snaith. Towards algebraic cobordism. Bull. Amer. Math. Soc. 83 (1977) 384-385. MR 0431141.
Abstract, references, and article information   
View Article: PDF

[2] Robert Bieri and Beno Eckmann. Cobordism for Poincaré duality groups. Bull. Amer. Math. Soc. 82 (1976) 137-139. MR 0393197.
Abstract, references, and article information   
View Article: PDF

[3] I. Madsen and R. J. Milgram. The oriented topological and ${\text{PL}}$ cobordism rings. Bull. Amer. Math. Soc. 80 (1974) 855-860. MR 0362317.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 3 of 3 found      Go to page: 1